# SDR KBM2005F00336

- Difficulty date: November 15, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,186 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 871 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED BEARINGS ARE WORN, REMOVED AND REMPLACED.  (K)
